Dysport is one of the rarest forms of food poisoning that can affect humans. Botulinum toxin, a neurotoxin produced by the same bacterium Clostridia botulinum, is responsible for the paralyzing condition. It blocks the release of an amino-acid neurotransmitter called acetylcholine in the neuromuscular juncture, thereby causing flaccid paralysis, and sometimes, the disease botulism, which can result into botulism poisoning. The toxin also causes botulism in other parts of the body.
The most common symptoms of dysport poisoning are muscular weakness, including at the injection site, severe muscle weakness at the site of injection, and at times, even at an extended period after the injection, respiratory failure (hebitation), and sometimes, even death. The symptoms do vary from person to person – sometimes, some patients do not have any symptoms at all. This is why dysport injections must be done very carefully to minimize risks. The treatment used to control the problem usually involves high doses of an anti-paralytic, such as nimbus, or a pentapeptide, like Pethidine.
However, despite the fact that these injections are highly effective, patients still need to be carefully monitored, as the drugs can cause adverse reactions. This is the reason why you must see a physician when you start to receive treatments for dysport. Injection treatments are also sometimes recommended for patients who cannot undergo oral medications or who do not tolerate oral treatments. Patients should be closely monitored after receiving dysport injections, particularly if the disease has progressed. They may be required to undergo a series of autologous-fusion treatments to replenish the fluids that have been lost due to the disease. Autologous-fusions are usually chosen to replace the fluid loss because they are derived directly from the patient’s own body.